Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

No periods for over a year! Help!!

Long story but I need answers!

I took birth control for 2 years and had a regular period at the end of each packet, just like you are supposed to. In May of LAST YEAR I stopped taking it since my husband and I are trying to get pregnant. Once I stopped taking it I got my period (which is normal when you just quit birth control pills) then I didn't get a period until August which is 4 months later (and I think I got that one because my sister started hers at that time and she was living with me so we synched).  Then I still didn't have my period after that so I got prescribed Provera to stimulate my period, I took it and got 1 period in December.  Now it is June 7th and I haven't gotten a period since then.  I had blood tests done in May and they came back normal (no hormone imbalances or thyroid disease). 2 days ago I had an ultrasound to check for abnormalities on my ovaries such as PCOS and they came back normal as well. Then starting yesterday I started having some brown vaginal discharge. Not much but enough to warrant a tampon.  Has anyone had any problem like this or could possible suggest a possible problem? We have been trying for over a year to get pregnant with no periods or ovulation!  Remember, it's not Thyroud issues or PCOS.  Thanks!
5 Responses
Avatar universal
Hi Marquelle,

I just finished reading your comments. Have you been to see your family
doctor to discuss the problem? If you haven't yet, I would suggest that
she or he would be a good person to ask and to have a consultation with.
I wish you well, Eve.
5033762 tn?1370788622
I'm having the same problem I quit by birth control in December. I had a cycle in February and March. then nothing I wouldn't 70 something days without a cycle. so my OBGYN put me on provera. that did not work so now he has me taking birth control pills I have to take for two weeks and then stop completely to see if I get a cycle I'm already on week 1 so next week after I finished taking them I will let you know if I get a cycle
5033762 tn?1370788622
its called secondary amenorrhea
Avatar universal
Great, please do!
Avatar universal
Yes, my doctor is the one who ordered the blood tests and the ultrasound.  He has no idea what could be causing it. I have also been to obgyns and they also do not know.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.